MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1023/a:1012351231143

Медицинская библиотека · Digestive diseases and sciences · 2001

Stevens-Johnson Syndrome and cholestatic hepatitis.

Morelli M S, O'Brien F X

Клинический случайСтатьяОбзорПеревод пока не подготовлен

Аннотация

Stevens-Johnson Syndrome (SJS) is a rare but severe dermatological condition that typically occurs after the ingestion of medications such as nonsteroidal drugs, antibiotics, and anticonvulsants. Extracutaneous manifestations of the syndrome can occur and may involve the conjunctiva, trachea, buccal mucosa, gastrointestinal tract, and genitourinary tract. Cholestatic liver disease, which may precede the skin manifestations of SJS, has been reported to occur in SJS, but the medical literature has only 10 case reports describing this phenomenon (1-9). We report the case of a 19-year-old female with SJS and cholestatic liver disease. A discussion of the underlying pathophysiology of SJS and its treatment follows.

Для цитирования: Morelli M S, O'Brien F X. Stevens-Johnson Syndrome and cholestatic hepatitis.. Digestive diseases and sciences. 2001. DOI: 10.1023/a:1012351231143.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.